# SDR USAA2014052200005

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 38,495 hours, 22,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: A6720
- Condition: Defective
- Location: R2 Door
- Part time: 42,652 hours, 21,448 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT RT REAR SLIDE PACK COVER AJAR.  R & R R2 DOOR ESCAPE SLIDE & RAFT IAW JOB CARD 26L00025011.
